Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Anosov flows of non-compact Riemannian manifolds


Author: Gerhard Knieper
Journal: Proc. Amer. Math. Soc. 146 (2018), 3955-3959
MSC (2010): Primary 37D40, 53C22
DOI: https://doi.org/10.1090/proc/14096
Published electronically: May 2, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we formulate a condition for complete non-compact Riemannian manifolds, which implies no conjugate points in case that the geodesic flow is Anosov with respect to the Sasaki metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D40, 53C22

Retrieve articles in all journals with MSC (2010): 37D40, 53C22


Additional Information

Gerhard Knieper
Affiliation: Faculty of Mathematics, Ruhr University Bochum, 44780 Bochum, Germany
Email: gerhard.knieper@rub.de

DOI: https://doi.org/10.1090/proc/14096
Keywords: Geodesic Anosov flows, conjugate points
Received by editor(s): September 22, 2017
Received by editor(s) in revised form: December 9, 2017
Published electronically: May 2, 2018
Additional Notes: This work was partially supported by the German Research Foundation (DFG), CRC TRR 191, Symplectic structures in geometry, algebra and dynamics.
Communicated by: Nimish Shah
Article copyright: © Copyright 2018 American Mathematical Society